# SDR CA980330014

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech A100
- Engine: Pwa PT6A28
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Nut
- Part number: 817911018
- Condition: Cracked
- Location: Wing
- Part time: 7,749 hours
- Component: 10140261
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE COMPLYING WITH AD CF-81-25R, FLUORESCENT PENETRANT INSPECTION SHOWED NUT ON THE RT UPPER AFT WING BOLT WAS CRACKED.  THE NUT WAS ALSO FOUND TO BE THREAD BOUND WHEN TORQUED TO SPECIFICATIONS.  A NEW WING BOLT KIT WAS INSTALLED WHICH CORRECTED THE PROBLEM.
